MathSciNet Relay Station
MathSciNet bibliographic data
MR1073776 32L30 (58F18)
Canille Martins, Júlio Cesar Holomorphic flows in ${\bf C}^3,0$ with resonances. Trans. Amer. Math. Soc. 329 (1992), no. 2, 825–837.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement